{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,29]],"date-time":"2025-10-29T19:35:43Z","timestamp":1761766543050,"version":"build-2065373602"},"reference-count":8,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2019,8,1]],"date-time":"2019-08-01T00:00:00Z","timestamp":1564617600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2019,8,1]],"date-time":"2019-08-01T00:00:00Z","timestamp":1564617600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Asian Journal of Psychiatry"],"published-print":{"date-parts":[[2019,8]]},"DOI":"10.1016\/j.ajp.2019.07.009","type":"journal-article","created":{"date-parts":[[2019,7,5]],"date-time":"2019-07-05T19:31:26Z","timestamp":1562355086000},"page":"4-5","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":5,"special_numbering":"C","title":["Recurrence of eosinophilic pneumonia after clozapine treatment"],"prefix":"10.1016","volume":"44","author":[{"given":"Masaru","family":"Nakamura","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Takahiko","family":"Nagamine","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajp.2019.07.009_bib0005","doi-asserted-by":"crossref","first-page":"3599","DOI":"10.4049\/jimmunol.173.6.3599","article-title":"Cutting edge: serotonin is a chemotactic factor for eosinophils and functions additively with eotaxin","volume":"173","author":"Boehme","year":"2004","journal-title":"J. Immunol."},{"key":"10.1016\/j.ajp.2019.07.009_bib0010","doi-asserted-by":"crossref","first-page":"83","DOI":"10.1016\/j.ajp.2019.04.008","article-title":"Clozapine-induced eosinopenia correlates with high drug serum levels: a case report","volume":"43","author":"Compagni","year":"2019","journal-title":"Asian J. Psychiatr."},{"key":"10.1016\/j.ajp.2019.07.009_bib0015","doi-asserted-by":"crossref","first-page":"381","DOI":"10.1016\/S0924-977X(03)00042-7","article-title":"Toxic rise of clozapine plasma concentrations in relation to inflammation","volume":"13","author":"Haack","year":"2013","journal-title":"Eur. Neuropsychopharmacol."},{"key":"10.1016\/j.ajp.2019.07.009_bib0020","doi-asserted-by":"crossref","first-page":"146","DOI":"10.1016\/j.ajp.2017.04.013","article-title":"Clozapine-induced DRESS syndrome with multiple and rare organ involvement","volume":"28","author":"Hassine","year":"2017","journal-title":"Asian J. Psychiatr."},{"key":"10.1016\/j.ajp.2019.07.009_bib0025","doi-asserted-by":"crossref","first-page":"603","DOI":"10.4088\/JCP.12r08064","article-title":"Termination of clozapine treatment due to medical reasons: when is it warranted and how can it be avoided?","volume":"74","author":"Nielsen","year":"2013","journal-title":"J. Clin. Psychiatry"},{"key":"10.1016\/j.ajp.2019.07.009_bib0030","first-page":"651","article-title":"Risperidone-induced acute eosinophilic pneumonia","volume":"27","author":"Rizos","year":"2013","journal-title":"In Vivo"},{"key":"10.1016\/j.ajp.2019.07.009_bib0035","doi-asserted-by":"crossref","first-page":"33","DOI":"10.1097\/00004850-199801000-00005","article-title":"Successful challenge with clozapine in a history of eosinophilia","volume":"13","author":"Schuepbach","year":"1998","journal-title":"Int. Clin. Psychopharmacol."},{"key":"10.1016\/j.ajp.2019.07.009_bib0040","doi-asserted-by":"crossref","first-page":"165","DOI":"10.1192\/bjp.bp.108.051979","article-title":"Reasons for discontinuing clozapine: matched, case-control comparison with risperidone long-acting injection","volume":"194","author":"Taylor","year":"2009","journal-title":"Br. J. Psychiatry"}],"container-title":["Asian Journal of Psychiatry"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S187620181930320X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S187620181930320X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,29]],"date-time":"2025-10-29T16:32:54Z","timestamp":1761755574000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S187620181930320X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,8]]},"references-count":8,"alternative-id":["S187620181930320X"],"URL":"https:\/\/doi.org\/10.1016\/j.ajp.2019.07.009","relation":{},"ISSN":["1876-2018"],"issn-type":[{"type":"print","value":"1876-2018"}],"subject":[],"published":{"date-parts":[[2019,8]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Recurrence of eosinophilic pneumonia after clozapine treatment","name":"articletitle","label":"Article Title"},{"value":"Asian Journal of Psychiatry","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajp.2019.07.009","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2019 Elsevier B.V. All rights reserved.","name":"copyright","label":"Copyright"}]}}